Systems whose solutions are functions of solutions of linear systems
Differencialʹnye uravneniâ, Tome 17 (1981) no. 4, pp. 747-748
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_4_a22,
author = {N. V. Torop},
title = {Systems whose solutions are functions of solutions of linear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {747--748},
year = {1981},
volume = {17},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_4_a22/}
}
N. V. Torop. Systems whose solutions are functions of solutions of linear systems. Differencialʹnye uravneniâ, Tome 17 (1981) no. 4, pp. 747-748. http://geodesic.mathdoc.fr/item/DE_1981_17_4_a22/